# SDR MALA976432

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006WS00
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LEFT CHIP DETECT LIGHT ILLUMINATED.  AFTER CANCELLING THE MASTER CAUTION, THE CHIP LIGHT WOULD RE-ILLUMINATE ALMOST IMMEDIATELY.  THE LIGHT EXTINGUISHED AFTER REDUCING POWER BELOW APPROXIMATELY 60 PERCENT TORQUE.  LIGHT REMAINED EXTINGUISHED BELOW 60 PERCENT TORQUE, AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED WEU.  OPS CHECK GOOD IAW SAAB AMM.  NO CHIP DETECTOR LIGHT ILLUMINATED, RAN AIRCRAFT ON THE GROUND AT GROUND IDLE FOR 15 MINUTES.
